# SDR HEED064629

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 7645001078126
- Condition: Fluctuates
- Location: Eng Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE'S PRESSURE NEEDLE FLUCTUATES VERY RAPIDLY (BLURRY), THEN DROPS BELOW ZERO PRESSURE.  REPLACED PART.
